Open Access
Translator Disclaimer
2002 Non-classical boundary layers for fourth-order equations with singular limit solution
Makram Hamouda
Differential Integral Equations 15(12): 1435-1458 (2002).

Abstract

In this article we study non classical singular perturbation problems involving boundary layers in the interior of the domain. As usual, these problems contain a small parameter which produces, when this parameter approaches zero, classical boundary layers located at the boundary. If we moreover consider a singular source function, we produce also boundary layers inside the domain. Our aim in this article is to study this kind of boundary layers. We consider, here, a model with a fourth-order differential operator, and the open set is a channel to avoid the technicalities due to the curvature of the boundary. Other stationary problems and time dependent problems will be considered elsewhere.

Citation

Download Citation

Makram Hamouda. "Non-classical boundary layers for fourth-order equations with singular limit solution." Differential Integral Equations 15 (12) 1435 - 1458, 2002.

Information

Published: 2002
First available in Project Euclid: 21 December 2012

zbMATH: 1021.35026
MathSciNet: MR1920254

Subjects:
Primary: 35B25
Secondary: 34E15 , 35C20 , 35J40 , 35R05

Rights: Copyright © 2002 Khayyam Publishing, Inc.

JOURNAL ARTICLE
24 PAGES


SHARE
Vol.15 • No. 12 • 2002
Back to Top